# SDR HEEA0014588

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Part number: 206020113223A
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN UNIT RECEIVED IN UNSERVICEABLE CONDITION.
